# SDR RYNA201205140024

- Difficulty date: May 14, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 87,891 hours, 17,847 cycles
- Engine: Pwa PW4056
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 8198021
- Part serial: F4409
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 87,891 hours, 17,847 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: D

## Discrepancy

LOUD BANG, POWER LOSS, FLAMES FROM RIGHT ENGINE ON CLIMBOUT.  DID NOT PERFORM INFLIGHT SHUTDOWN.  A/C IS AOG IN WORK.  
ACCOMPLISHED FIM 71-05-00 FAULT TREE 803 STEPS 1-57.  ALSO VSV ACTUATOR WAS REMOVED AND REPLACED PER AMM 75-31-02.  PERFORMED COMPRESSOR STATOR VANE CONTROL SYSTEM ADJUSTMENT/ TEST AND ADJUSTED 5TH STAGE UNISON RING PER AMM 75-31-00.  ENG NR 2 OK FOR RETURN TO SERVICE.
